# SDR CA030924006

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 24 hours
- Engine: Garrtt TFE7312
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 662820010003
- Part serial: 0589
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN LT ENGINE FUEL SHUTOFF VALVE WAS SELECTED CLOSED AND AIRFRAME POWER WAS SELECTED OFF,  NOISE WAS HEARD COMING FROM THE VALVE.  IT WAS DISCOVERED THAT THECURRENT WAS NOT CUT OFF WHEN THE VALVE WASCLOSED.REPLACED SHUTOFF VALVE.
